Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the extension of a functional inequality of S. Bernstein to non-analytic functions


Authors: R. J. Duffin and A. C. Schaeffer
Journal: Bull. Amer. Math. Soc. 46 (1940), 356-363
DOI: https://doi.org/10.1090/S0002-9904-1940-07222-2
MathSciNet review: 0001256
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07222-2